Next Article in Journal / Special Issue
R-Matrices, Yetter-Drinfel'd Modules and Yang-Baxter Equation
Previous Article in Journal
Special Issue: “q-Series and Related Topics in Special Functions and Analytic Number Theory”—Foreword
Article Menu

Export Article

Axioms 2013, 2(3), 437-442; doi:10.3390/axioms2030437
Open AccessCommunication

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 3 September 2013 14:20 CEST Version of Record
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top